# SDR UPS05144567

- Difficulty date: May 27, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0848
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LAV EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT.
